# SDR IPXA2016112110872

- Difficulty date: November 18, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 17,460 hours, 11,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP.
